... comes out just as it went in. Does anyone else have this problem, am I doing something wrong? Seems like a lot of money going down the toilet!
You have absorbed the estrogen during the night. All that is coming out is the carrier it was in.
Thank you. I called the dr and she did say it should disolve more than what I'm experiencing, may have to try another option.
I was using Estradiol cream, made by Mylan. I called the company, it is not normal for it to come out that way. They are having me send them back that tube and can not give me an answer as to what is wrong with it. I got a new tube from the pharmacy, it does dissolve better, but still white flakes 24 hrs later after use. I am going to try and find a better cream. Like you, all that money is going down the toilet.
- Estrace Information for Consumers
- Estrace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estrace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Estrace Vaginal Cream - Estrace cream doesn't alway absorb... sometimes comes out in lumps. Is this?
Updated 19 Jan 2017 • 2 answers
Updated 26 Feb 2018 • 2 answers
Updated 8 May 2015 • 1 answer
Estrace Vaginal Cream - I use Estrace cream twice a week. Seems to be working fine.but after sex I'm
Updated 13 Oct 2015 • 1 answer
Estrace Vaginal Cream - Where is the Estrace cream applied for vaginal atrophy. I am postmenopausal?
Updated 6 Nov 2018 • 2 answers